# SDR IPXA1164218

- Difficulty date: December 27, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 8,317 hours, 5,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C. ALLOWABLE DAMAGE MAP VALIDATION.  VERIFY LOCATION AND DESCRIPTION /LIMITS OF D-432611.  DENT ON LT FUSELAGE JUST BELOW CREW ENTRY DOOR AT FR 15-15A, STR 30L.  ACCOMPLISHED REPAIR IAW EO A300-5330-41054-A, AND EA 300-5330-01-A2816 IR.
